Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 124, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2013, 5:19 PM CDT for Garfield County, Holt County, Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2013, 5:19 PM CDT (22:19 UTC)
- Expired
- May 29, 2013, 6:00 PM CDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Garfield County, NE, Holt County, NE
The radar
The North Platte radar (KLNX), 125 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 1:04 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
237
WUUS53 KLBF 292219
SVRLBF
NEC071-089-292300-
/O.NEW.KLBF.SV.W.0124.130529T2219Z-130529T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
519 PM CDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 600 PM CDT
* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
CALAMUS RESERVOIR STATE RECREATION AREA...AND MOVING NORTHEAST AT
30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SWAN LAKE...AMELIA...CARSON LAKE AND SUNFISH LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4225 9922 4225 9875 4187 9896 4186 9922
TIME...MOT...LOC 2219Z 215DEG 27KT 4191 9912
HAIL...1.75IN
WIND...60MPH
$$
STOPPKOTTE2 follow-up statements
517
WWUS53 KLBF 292243
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
543 PM CDT WED MAY 29 2013
NEC071-089-292300-
/O.CON.KLBF.SV.W.0124.000000T0000Z-130529T2300Z/
GARFIELD NE-HOLT NE-
543 PM CDT WED MAY 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HOLT AND NORTHWESTERN GARFIELD COUNTIES UNTIL 600 PM CDT...
AT 541 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
SWAN LAKE...AND MOVING NORTH AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
AMELIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4225 9922 4225 9875 4187 9896 4186 9922
TIME...MOT...LOC 2244Z 199DEG 38KT 4216 9891
HAIL...1.75IN
WIND...60MPH
$$
STOPPKOTTE484 WWUS53 KLBF 292300 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 600 PM CDT WED MAY 29 2013 NEC071-089-292308- /O.EXP.KLBF.SV.W.0124.000000T0000Z-130529T2300Z/ GARFIELD NE-HOLT NE- 600 PM CDT WED MAY 29 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HOLT AND NORTHWESTERN GARFIELD COUNTIES WILL EXPIRE AT 600 PM CDT/500 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT IN EASTERN GARFIELD...SOUTHEAST HOLT AND WHEELER COUNTIES UNTIL 630 PM CDT. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. LAT...LON 4225 9922 4225 9875 4187 9896 4186 9922 TIME...MOT...LOC 2258Z 199DEG 38KT 4230 9884 $$ STOPPKOTTE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:22 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, May 29, 3:22 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 322 PM CDT WED MAY 29 2013 .SYNOPSIS... THE UPPER LEVEL TROF IS LIFTING THROUGH THE FCST AREA TONIGHT PRODUCING SEVERE WEATHER AND VERY HEAVY RAIN. A CLOSED UPPER LEVEL LOW FORMS ACROSS THE DAKOTAS THURSDAY AND FRIDAY PRODUCING COOL WEATHER THROUGH SUNDAY. THE NEXT CHANCE OF THUNDERSTORMS DEVELOPS MONDAY AND TUESDAY. && .DISCUSSION... TONIGHT AND THURSDAY... SFC LOW CENTERED IN EAST CENTRAL COLORADO WILL REMAIN NEARLY STATIONARY THIS AFTERNOON...AS A STRONG PV ANOMALY MOVES EAST TOWARD THE CENTRAL PLAINS. A WARM FRONT ARCING NORTHEAST FROM THE LOW ACROSS SOUTHWEST INTO CENTRAL NEBRASKA WILL REMAIN NEARLY STATIONARY...AND BE THE FOCUS FOR INTENSE CONVECTION MID TO LATE AFTERNOON. ANOTHER AREA FOR CONVECTIVE DEVELOPMENT WILL BE ACROSS THE NEB PANHANDLE INTO NORTHEAST COLORADO...WHERE A PACIFIC COLD FRONT WILL BE PUSHING EASTWARD. IT APPEARS THAT SUPERCELLS ARE MOST LIKELY ALONG THE WARM FRONT ACROSS SOUTHWEST INTO CENTRAL NEBRASKA...WITH MORE OF A MULTICELL ENVIRONMENT ALONG THE PACIFIC COLD FRONT. THE POTENTIAL FOR AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...ESPECIALLY ALONG THE WARM FRONT...WHERE 0 TO 3 KM HELICITY VALUES INCREASE THIS AFTERNOON. LOCALLY HEAVY RAIN IS POSSIBLE...AND SOME LOCALIZED FLOODING CANNOT BE RULED OUT...ESPECIALLY WHERE HEAVY RAIN HAS FALLEN THE LAST FEW DAYS. STORMS SHOULD QUICKLY CONGEAL INTO A COMPLEX ACROSS SOUTHWEST INTO NORTH CENTRAL NEBRASKA THIS EVENING...AND MOVE NORTH INTO SOUTH DAKOTA BY LATE EVENING. PRECIPITATION SHOULD LARGELY END BY MIDNIGHT ACROSS MOST OF THE FORECAST AREA. AN UPPER LEVEL LOW WILL REMAIN IN SOUTH DAKOTA THURSDAY...AND WITH COLD AIR ALOFT...EXPECT AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MAINLY NORTHERN NEBRASKA DURING THE AFTERNOON. THURSDAY NIGHT THROUGH SATURDAY... AN UPPER LEVEL LOW WILL CUT OFF ACROSS THE DAKOTAS THURSDAY NIGHT AND DRIFT EAST THROUGH THRU THE UPPER MIDWEST BEFORE OPENING UP ACROSS THE NRN GREAT LAKES SATURDAY. THIS WILL PULL COOL AIR INTO THE FCST AREA WITH H1000-500 THICKNESSES FALLING TO THE LOW 550S. HIGH TEMPERATURES FRIDAY IN THE 60S AND LOWER 70S DROP TO 60S SATURDAY. SFC LOW PRESSURE WILL TRACK NORTH INTO THE DAKOTAS TONIGHT AND THURSDAY AND THEN DO A LOOP BACK SOUTH FRIDAY. THIS WILL TIGHTEN UP THE SFC PRESSURE GRADIENT ACROSS NRN NEBRASKA FRIDAY AND SFC WINDS WILL INCREASE TO NEAR 30 MPH...BUT MAINLY ACROSS WRN NEB DUE TO THE TIMING OF HIGH PRESSURE BUILDING INTO THE FCST AREA. THE STRONGEST GRADIENT ACROSS NCNTL NEB SETS UP FRIDAY NIGHT THROUGH SATURDAY MORNING AND DIURNAL COOLING MAY DAMPEN WINDS TO 20 MPH IN THOSE AREAS. COLD AIR ALOFT...H500 MB TEMPS -16C TO -20C THURSDAY NIGHT THROUGH SATURDAY WOULD SUPPORT MAINLY ISOLATED SHOWERS AND THUNDERSTORMS ACROSS NRN NEB. THE BEST FORCING FOR RAIN DEVELOPS FRIDAY AFTN AND NIGHT AS A REINFORCING COLD FRONT MOVES SOUTH AND EAST THROUGH THE FCST AREA. SATURDAY NIGHT THROUGH THURSDAY MORNING... COOL HIGH PRESSURE FROM CANADA MOVES DIRECTLY OVER THE FCST AREA SUNDAY MORNING. LOW TEMPERATURES IN THE 40S ARE EXPECTED. THIS HIGH WILL MOVE QUICKLY OFF TO THE EAST ON SUNDAY WITH SOUTHERLY RETURN FLOW DEVELOPING IN THE AFTN. RETURN FLOW SHOULD CONTINUE MONDAY AND TUESDAY...ULTIMATELY LEADING UP TO A DESTABILIZATION OF THE ATMOSPHERE AS DEW POINTS RISE INTO THE 50S TO NEAR 60 AND A DEEP UPPER LEVEL TROF DROPS THROUGH THE NRN HIGH PLAINS. THUS IT WOULD APPEAR THE INGREDIENTS FOR THUNDERSTORMS WILL COME TOGETHER MONDAY NIGHT THROUGH TUESDAY NIGHT FOLLOWED BY A COLD FRONT TUESDAY NIGHT WITH COOLER HIGHS WEDNESDAY. GIVEN THAT WINDS ALOFT WILL INCREASE AS THE UPPER LOW DROPS INTO THE NRN PLAINS...THE ODDS THAT THUNDERSTORMS TUESDAY WOULD BE SEVERE ARE HIGHER THAN AVERAGE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1240 PM CDT WED MAY 29 2013 SCT TSTMS WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON. AREAS OF MVFR WILL ALSO RESIDE IN AREAS OF LOWER CLOUDS. THUNDERSTORMS EXPECTED TO QUITE WIDESPREAD MID TO LATE AFTERNOON...THEN DIMINISH THIS EVENING WITH IMPROVING OVERALL CONDITIONS. && .HYDROLOGY... ALL INGREDIENTS ARE IN PLACE FOR HEAVY RAINFALL AS THUNDERSTORMS AND PWAT OVER 1.25 INCHES LIFT NORTH TONIGHT. FLOOD PROBLEMS WILL BE CONTINGENT ON CELL TRAINING AND/OR CELLS MERGERS. MEAN STORM MOTION APPEARS TO BE AT 20 MPH OR SO WHICH IS FAST FOR A HEAVY RAIN EVENT EXCLUSIVE OF MERGERS AND ECHO TRAINING. EITHER WAY RADAR WILL BE MONITORED FOR FLOOD POTENTIAL. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...TAYLOR LONG TERM...CDC AVIATION....TAYLOR
Hazardous weather outlook, May 29, 10:03 AM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1003 AM CDT WED MAY 29 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-301515- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1003 AM CDT WED MAY 29 2013 /903 AM MDT WED MAY 29 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE LATER THIS AFTERNOON AND EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. IN ADDITION TO THE SEVERE THREAT...HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY. AT THIS TIME THE THREAT FOR SEVERE STORMS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Special weather statement, May 29, 4:10 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 310 PM MDT WED MAY 29 2013 NEZ058-069-292200- CHASE NE-PERKINS NE- 310 PM MDT WED MAY 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PERKINS AND CENTRAL CHASE COUNTIES UNTIL 400 PM MDT... AT 305 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF CHAMPION...OR 7 MILES WEST OF IMPERIAL...MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHERN CHASE AND SOUTHERN PERKINS COUNTIES. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 48 AND 60. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. KNUTSVIG
Local storm report, May 29, 4:32 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
432 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 3 N WEISSERT 41.51N 99.45W
05/29/2013 E1.75 INCH CUSTER NE PUBLIC
&&
JSWEETLocal storm report, May 29, 4:47 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TORNADO 1 W COMSTOCK 41.56N 99.26W
05/29/2013 CUSTER NE LAW ENFORCEMENT
TORNADO ON THE GROUND ONE HALF MILE WEST OF COMSTOCK.
&&
BTAYLORLocal storm report, May 29, 4:53 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
453 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 2 W SARGENT 41.64N 99.41W
05/29/2013 E1.75 INCH CUSTER NE PUBLIC
&&
BTAYLORSpecial weather statement, May 29, 4:57 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 457 PM CDT WED MAY 29 2013 NEZ071-292245- FRONTIER NE- 457 PM CDT WED MAY 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR FRONTIER COUNTY UNTIL 545 PM CDT... AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF MOOREFIELD TO 9 MILES EAST OF RED WILLOW RESERVOIR STATE RECREATION AREA...AND MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... STOCKVILLE... MEDICINE CREEK RESERVOIR STATE RECREATION AREA... FREEDOM... ORAFINO... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 28 AND 32. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KNUTSVIG
Local storm report, May 29, 5:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
510 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL BURWELL 41.78N 99.13W
05/29/2013 E1.25 INCH GARFIELD NE TRAINED SPOTTER
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:38 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 52 min |
| May 28, 8:43 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| May 28, 9:00 PM CDT | Tornado Warning | LBF | Deuel, Keith | 45 min |
| May 28, 10:10 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 50 min |
| May 28, 10:39 PM CDT | Severe Thunderstorm Warning | LBF | Arthur | 51 min |
| May 28, 10:54 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 51 min |
| May 28, 11:30 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, McPherson | 45 min |
| May 28, 11:43 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 47 min |
| May 28, 11:51 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 39 min |
| May 29, 12:21 AM CDT | Severe Thunderstorm Warning | LBF | McPherson | 24 min |
| May 29, 12:47 AM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 43 min |
| May 29, 12:59 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
| May 29, 1:07 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 38 min |
| May 29, 1:29 AM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 31 min |
| May 29, 2:15 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 45 min |
| May 29, 1:00 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| May 29, 1:20 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 40 min |
| May 29, 1:41 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| May 29, 1:52 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 53 min |
| May 29, 2:26 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| May 29, 2:43 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 32 min |
| May 29, 2:54 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 51 min |
| May 29, 2:55 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 35 min |
| May 29, 3:09 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| May 29, 3:13 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 47 min |
| May 29, 3:30 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 45 min |
| May 29, 3:50 PM CDT | Tornado Warning | LBF | Custer | 25 min |
| May 29, 4:00 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| May 29, 4:06 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 39 min |
| May 29, 4:15 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| May 29, 4:35 PM CDT | Tornado Warning | LBF | Custer | 25 min |
| May 29, 4:42 PM CDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 29, 4:58 PM CDT | Tornado Warning | LBF | Custer, Garfield, Loup | 32 min |
| May 29, 5:29 PM CDT | Severe Thunderstorm Warning | LBF | Garfield | 46 min |
| May 29, 5:49 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 41 min |
| May 29, 5:51 PM CDT | Flash Flood Warning | LBF | Custer, Loup | 3 hr |
| May 29, 5:55 PM CDT | Flash Flood Warning | LBF | Garfield | 3 hr |
| May 29, 6:17 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.